# SDR DL72S002112

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- Aircraft time: 73,764 hours, 57,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR OVERHEAD EMERGENCY LIGHT INOP.  REPLACED OVERHEAD LIGHT BATTERY PACK ON R-2 DOOR.
